# SDR SWAA2022040524666

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 44,355 hours, 23,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242VF HAS DAMAGE ON UPPER SURFACE. (MARKED) / REPAIRED FLOOR PANEL 242VF HAD DAMAGE ON UPPER SURFACE IAW 737 SRM 53-00-50-2R-9. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW 737 SRM 53-00-50-1A-1; PARA 1;4F. DELAMINATIONS ARE NOT PERMITTED AND REQUIRE REPAIR. 52795U 13NOV19
